Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 34, Number 1
HTML articles powered by AMS MathViewer

Determination of quadratic extensions of linearly compact fields by norm groups
Hoyt D. Warner PDF
Proc. Amer. Math. Soc. 34 (1972), 1-7
Eigenvalues of matrices with prescribed entries
David London and Henryk Minc PDF
Proc. Amer. Math. Soc. 34 (1972), 8-14
A characterization of torsionfree modules over rings of quotients
John A. Beachy PDF
Proc. Amer. Math. Soc. 34 (1972), 15-19
Coherence of polynomial rings over semisimple algebraic algebras
Andrew B. Carson PDF
Proc. Amer. Math. Soc. 34 (1972), 20-24
An Eisenstein criterion for noncommutative polynomials
J. Kovacic PDF
Proc. Amer. Math. Soc. 34 (1972), 25-29
Normality and terminality in the elementary subgroups of Steinberg groups over rings
James F. Hurley PDF
Proc. Amer. Math. Soc. 34 (1972), 30-34
On the conjugating representation of a finite group
K. L. Fields PDF
Proc. Amer. Math. Soc. 34 (1972), 35-37
Involutorial division rings with arbitrary centers
Abraham A. Klein PDF
Proc. Amer. Math. Soc. 34 (1972), 38-42
On the relative group cohomology ring
G. R. Chapman PDF
Proc. Amer. Math. Soc. 34 (1972), 43-48
Derivation modules of free joins and $m$-adic completions of algebras
I. Y. Chung PDF
Proc. Amer. Math. Soc. 34 (1972), 49-56
Meet-irreducible elements in implicative lattices
Dorothy P. Smith PDF
Proc. Amer. Math. Soc. 34 (1972), 57-62
Nil algebras satisfying an identity of degree three
Raymond Coughlin PDF
Proc. Amer. Math. Soc. 34 (1972), 63-66
Nonconstant endomorphisms of lattices
J. Sichler PDF
Proc. Amer. Math. Soc. 34 (1972), 67-70
Complementing sets of $n$-tuples of integers
Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 34 (1972), 71-72
On the Noetherian-like rings of E. G. Evans
William Heinzer and Jack Ohm PDF
Proc. Amer. Math. Soc. 34 (1972), 73-74
Nil subrings of endomorphism rings of modules
Joe W. Fisher PDF
Proc. Amer. Math. Soc. 34 (1972), 75-78
The number of square-full divisors of an integer
D. Suryanarayana and R. Sitaramachandra Rao PDF
Proc. Amer. Math. Soc. 34 (1972), 79-80
Nonuniqueness of coefficient rings in a polynomial ring
M. Hochster PDF
Proc. Amer. Math. Soc. 34 (1972), 81-82
A $4$-color theorem for toroidal graphs
Hudson V. Kronk and Arthur T. White PDF
Proc. Amer. Math. Soc. 34 (1972), 83-86
On closed additive semigroups in $E^{n}$
Christoph Bandelow PDF
Proc. Amer. Math. Soc. 34 (1972), 87-89
On the localization of rectangular partial sums for multiple Fourier series
Fon Che Liu PDF
Proc. Amer. Math. Soc. 34 (1972), 90-96
On set correspondences into uniformly convex Banach spaces
David Schmeidler PDF
Proc. Amer. Math. Soc. 34 (1972), 97-101
Nonasymptotically abelian factors of type $\textrm {III}$
Wai Mee Ching and Paul Willig PDF
Proc. Amer. Math. Soc. 34 (1972), 102-104
Comparison theorems for nonselfadjoint differential equations based on integral inequalities
Kurt Kreith PDF
Proc. Amer. Math. Soc. 34 (1972), 105-109
On finite invariant measures for sets of Markov operators
S. Horowitz PDF
Proc. Amer. Math. Soc. 34 (1972), 110-114
On semicontinuous linear lattices
Hidegoro Nakano PDF
Proc. Amer. Math. Soc. 34 (1972), 115-117
On nonoscillatory solutions of a nonlinear differential equation
R. Grimmer PDF
Proc. Amer. Math. Soc. 34 (1972), 118-120
Solutions of some periodic Stieltjes integral equations
G. W. Marrah and T. G. Proctor PDF
Proc. Amer. Math. Soc. 34 (1972), 121-127
Arithmetric structure and lacunary Fourier series
George Benke PDF
Proc. Amer. Math. Soc. 34 (1972), 128-132
A counterexample in nonlinear boundary value problems
J. W. Heidel PDF
Proc. Amer. Math. Soc. 34 (1972), 133-137
Embedding nuclear spaces in products of an arbitrary Banach space
Stephen A. Saxon PDF
Proc. Amer. Math. Soc. 34 (1972), 138-140
An implicit function theorem for nondifferentiable mappings
Shui Nee Chow and A. Lasota PDF
Proc. Amer. Math. Soc. 34 (1972), 141-146
A norm condition for disconjugacy of complex differential systems
Shui Nee Chow and Pui-kei Wong PDF
Proc. Amer. Math. Soc. 34 (1972), 147-151
Maximal operators and capacity
David R. Adams PDF
Proc. Amer. Math. Soc. 34 (1972), 152-156
Subnormality and quasinormality of Toeplitz operators
Takashi Itô and Tin Kin Wong PDF
Proc. Amer. Math. Soc. 34 (1972), 157-164
The two-parameter Sturm-Liouville problem for ordinary differential equations. II
B. D. Sleeman PDF
Proc. Amer. Math. Soc. 34 (1972), 165-170
Reflexivity of $L(E, F)$
William H. Ruckle PDF
Proc. Amer. Math. Soc. 34 (1972), 171-174
A nonnormal outer function in $H^{p}$
Leon Brown and Lowell Hansen PDF
Proc. Amer. Math. Soc. 34 (1972), 175-176
Linear operators for which $T^{\ast } T$ and $TT^{\ast }$ commute
Stephen L. Campbell PDF
Proc. Amer. Math. Soc. 34 (1972), 177-180
Interpolation of $l^{q}$ sequences by $H^{p}$ functions
B. A. Taylor and D. L. Williams PDF
Proc. Amer. Math. Soc. 34 (1972), 181-186
Orthogonality and nonlinear functionals on Banach spaces
K. Sundaresan PDF
Proc. Amer. Math. Soc. 34 (1972), 187-190
On Toeplitz operators which are contractions
Robert Goor PDF
Proc. Amer. Math. Soc. 34 (1972), 191-192
Fixed points by mean value iterations
Gordon G. Johnson PDF
Proc. Amer. Math. Soc. 34 (1972), 193-194
Criteria for discrete spectrum of singular selfadjoint differential operators
L. W. Rollins PDF
Proc. Amer. Math. Soc. 34 (1972), 195-200
A factorization theorem for compact operators
Daniel J. Randtke PDF
Proc. Amer. Math. Soc. 34 (1972), 201-202
Numerical range for certain classes of operators
Richard Bouldin PDF
Proc. Amer. Math. Soc. 34 (1972), 203-206
On operators on separable Banach spaces with arbitrary prescribed point spectrum
Gerhard K. Kalisch PDF
Proc. Amer. Math. Soc. 34 (1972), 207-208
The Brauer group of a compact Hausdorff space and $n$-homogeneous $C^{\ast }$-algebras
Roger Howe PDF
Proc. Amer. Math. Soc. 34 (1972), 209-214
On a conjecture of A. J. Hoffman. II
Joseph Zaks PDF
Proc. Amer. Math. Soc. 34 (1972), 215-221
The dimension of the convex kernel and points of local nonconvexity
Nick M. Stavrakas PDF
Proc. Amer. Math. Soc. 34 (1972), 222-224
Finite unions of convex sets
J. F. Lawrence, W. R. Hare and John W. Kenelly PDF
Proc. Amer. Math. Soc. 34 (1972), 225-228
Reducibility of isometric immersions
John Douglas Moore PDF
Proc. Amer. Math. Soc. 34 (1972), 229-232
The Euclidean symmetric isosceles queasy four-point properties
J. E. Valentine and S. G. Wayment PDF
Proc. Amer. Math. Soc. 34 (1972), 233-238
On an explicit characterization of spherical curves
Yung Chow Wong PDF
Proc. Amer. Math. Soc. 34 (1972), 239-242
Martin’s axiom and saturated models
Erik Ellentuck and R. v. B. Rucker PDF
Proc. Amer. Math. Soc. 34 (1972), 243-249
Necessary and sufficient conditions for homotopy classification by cohomology and homotopy homomorphisms
Martin Sternstein PDF
Proc. Amer. Math. Soc. 34 (1972), 250-256
On Whitehead products
Kuo Tsai Chen PDF
Proc. Amer. Math. Soc. 34 (1972), 257-259
Deficiency in $F$-manifolds
William H. Cutler PDF
Proc. Amer. Math. Soc. 34 (1972), 260-266
Two properties of $R^{N}$ with a compact group topology
Kevin J. Sharpe PDF
Proc. Amer. Math. Soc. 34 (1972), 267-269
Wild cells in $E^{4}$ in which every arc is tame
Robert J. Daverman PDF
Proc. Amer. Math. Soc. 34 (1972), 270-272
Local degree of separability and invariance of domain
L. B. Treybig PDF
Proc. Amer. Math. Soc. 34 (1972), 273-279
On certain fiberings of $M^{2}\times S^{1}$
Wolfgang Heil PDF
Proc. Amer. Math. Soc. 34 (1972), 280-286
A characterization of hereditarily indecomposable continua
C. Wayne Proctor PDF
Proc. Amer. Math. Soc. 34 (1972), 287-289
Locally compact abelian groups and the variety of topological groups generated by the reals
Sidney A. Morris PDF
Proc. Amer. Math. Soc. 34 (1972), 290-292
Fibered knots through $T$-surgery
Wilbur Whitten PDF
Proc. Amer. Math. Soc. 34 (1972), 293-298
Group extensions and discrete subgroups of Lie groups
D. H. Lee PDF
Proc. Amer. Math. Soc. 34 (1972), 299-302
$\pi _{mn-}{}_{}{2}(S^{n}_{m-}{}_{}{2})$ contains an element of order $m$
Albert Shar PDF
Proc. Amer. Math. Soc. 34 (1972), 303-306
Semirings of functions determine finite $T_{o}$ topologies
Melvin C. Thornton PDF
Proc. Amer. Math. Soc. 34 (1972), 307-310
Recognizing manifolds among generalized manifolds
Dennis C. Hass PDF
Proc. Amer. Math. Soc. 34 (1972), 311-313
Separable and reflexive spaces of bounded sequences
Albert Wilansky PDF
Proc. Amer. Math. Soc. 34 (1972), 314-315
Equivalence of algebra norms on $C(G)$
Kjeld B. Laursen PDF
Proc. Amer. Math. Soc. 34 (1972), 316
A quadrilateral-free arrangement of sixteen lines
G. J. Simmons PDF
Proc. Amer. Math. Soc. 34 (1972), 317-318
Properties of solutions of differential equations of the form $y^{”}+a(t)b(y)=0$
Allan Kroopnick PDF
Proc. Amer. Math. Soc. 34 (1972), 319-320
The zeta function of toral endomorphisms
James W. England PDF
Proc. Amer. Math. Soc. 34 (1972), 321-322
Isomorphisms in subspaces of $l_{1}$
Robert H. Lohman PDF
Proc. Amer. Math. Soc. 34 (1972), 323-324